MedElevator Войти в исследования
← Поиск публикаций

DOI 10.21037/tlcr-22-916

Медицинская библиотека · Translational lung cancer research · 2023

Rhabdomyolysis in a patient with advanced lung cancer treated with osimertinib: a case report.

Li You, Liu Yu, Zhao Zichen, Zhang Yan

Клинический случайСтатьяПеревод в очереди

Аннотация

BACKGROUND

As a third-generation epidermal growth factor receptor tyrosine kinase inhibitor (EGFR-TKI), osimertinib is the standard treatment for patients with EGFR mutations. Diarrhea and rash are the most common side effects, and some rare adverse reactions have started appearing owing to their increased clinical application. Osimertinib-associated myositis was reported to be more common compared with previous studies; however, osimertinib-associated rhabdomyolysis (RM) has not yet been reported. This is the first report of osimertinib-associated RM during the treatment of a lung adenocarcinoma patient with EGFR exon 19 deletion and T790M mutation. Compared to myositis, RM could lead to much more serious consequences, such as acute renal failure (ARF), disseminated intravascular coagulation (DIC) and electrolyte disturbances. Our case exemplifies the symptoms, diagnosis and treatment of osimertinib-associated RM, meanwhile, the potential mechanisms and related therapeutic choices have been fully discussed.

CASE DESCRIPTION: Herein, we present a 70-year-old non-smoking woman diagnosed with metastatic lung adenocarcinoma harboring an EGFR exon 19 deletion, who had received afatinib plus bevacizumab as the first-line therapy and almonertinib plus bevacizumab as the second-line therapy. Then the patient underwent osimertinib and bevacizumab as the third-line therapy. After 5-month treatment, the patient developed myalgia, muscular weakness, and tea-colored urine. The muscle strength grade of both the upper and lower limbs was III, and no other abnormalities were found. Serum creatine kinase (CK) and myoglobin (Mb) levels increased to 1,470 IU/L and 616.5 ng/mL. The patient also developed acute renal insufficiency, hyperuricemia, metabolic acidosis, and electrolyte disturbances. All symptoms were improved following the withdrawal of osimertinib. As a result, the patient was diagnosed with osimertinib-associated rhabdomyolysis.

CONCLUSIONS

This is the first report of osimertinib-associated RM during the treatment of a lung adenocarcinoma patient. Although osimertinib-associated RM is rare, it is worthy of clinical attention in clinical practice, especially in patients receiving osimertinib plus bevacizumab. Once developed myalgia, muscular weakness and tea-colored urine, laboratory tests including serum creatine kinase (CK) and myoglobin (Mb) levels must be done, also osimertinib should be timely withdrawn to identify the cause.

Для цитирования: Li You, Liu Yu, Zhao Zichen, Zhang Yan. Rhabdomyolysis in a patient with advanced lung cancer treated with osimertinib: a case report.. Translational lung cancer research. 2023. DOI: 10.21037/tlcr-22-916.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.